# SDR UALA2012122407392

- Difficulty date: December 22, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 62,629 hours, 23,537 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVER'S SEAT INOPERATIVE.  INTERIOR CREW COMMENTS:  SEAT WILL NOT SLIDE OVER.  REPLACED SEAT ASSY.
